# SDR ZZDA070329145

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737
- Aircraft serial: 33929
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT F/A'S AND SEVERAL PAX REPORTED A SMOKE AND OIL TYPE ODOR INSIDE THE CABIN.  REPLACED LEFT AND RIGHT COALESCER BAGS PER M/M 21-51, LEAK CHECK GOOD.
